# SDR FDEA201006141992

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E STIFFENER IS CRACKED BETWEEN WING STATIONS XORS 560 AND XORS 565.  ACCOMPLISHED HFEC IAW NTSPM 06-10-01.001 TO VERIFY AND OF CRACK. REPAIRED   CRACKED STRINGER IAW EA 8-5710-136667.
